# SDR CALA2015042000313

- Difficulty date: April 16, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N73406
- Make and model: Boeing 737924
- Aircraft serial: 30123
- Aircraft time: 41,614 hours, 16,777 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5301
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF FCD 5510-02451 RT HORIZONTAL STAB IN SPAR RIBS INSPECTION FOUND ONE CRACK AT STAB STATION 92.70, ABOVE TRANSITION RADIUS AT STIFFENER 2.  INSTALLED  STIFFENER REPAIR IAW SRM 55-10-09 REPAIR 4.
